Alert archive / Puerto Rico / Flash Flood Warnings in 2018
Flash Flood Warning 20, NWS JSJ
NWS JSJ issued this flash flood warning at Nov 14, 2018, 11:25 AM CST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 14, 2018, 11:25 AM CST (17:25 UTC)
- Expired
- Nov 14, 2018, 1:30 PM CST
- In force
- 2 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 13 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
673
WGCA52 TJSJ 141725
FFWSJU
PRC007-025-141930-
/O.NEW.TJSJ.FF.W.0020.181114T1725Z-181114T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
125 PM AST WED NOV 14 2018
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
Aguas Buenas Municipality in Puerto Rico...
Caguas Municipality in Puerto Rico...
* Until 330 PM AST
* At 125 PM AST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Flash
flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Aguas Buenas, Caguas, Santa Clara, Bairoa and Sumidero.
Excessive rainfall over the warned area will cause mud slides near
steep terrain. The mud slide can consist of rock, mud, vegetation and
other loose materials.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 1831 6602 1830 6603 1828 6601 1823 6601
1819 6600 1817 6602 1812 6603 1811 6606
1815 6607 1817 6610 1820 6611 1821 6612
1820 6614 1823 6614 1823 6617 1826 6619
1827 6619 1828 6617 1828 6611 1830 6607
$$
DS1 follow-up statement
858
WGCA72 TJSJ 141933
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
333 PM AST WED NOV 14 2018
PRC007-025-141937-
/O.EXP.TJSJ.FF.W.0020.000000T0000Z-181114T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aguas Buenas PR-Caguas PR-
333 PM AST WED NOV 14 2018
...THE FLASH FLOOD WARNING FOR AGUAS BUENAS AND CAGUAS MUNICIPALITIES
WILL EXPIRE AT 330 PM AST...
The heavy rain has ended. Flood waters have continued to recede. No
additional heavy rain is expected at this time. Flash Flooding is no
longer expected to pose an immediate threat. Therefore the Flash
Flood Warning was allowed to expire. However the potential for minor
urban and small stream flooding will continue in some areas and
therefore the urban and small stream advisory will continue for
Aguas Buenas and the surrounding rivers and streams. Please continue
to heed any remaining road closures and allow time for rivers and
streams to return to normal levels as they are still running at
dangerously high levels.
LAT...LON 1831 6602 1830 6603 1828 6601 1823 6601
1819 6600 1817 6602 1812 6603 1811 6606
1815 6607 1817 6610 1820 6611 1821 6612
1820 6614 1823 6614 1823 6617 1826 6619
1827 6619 1828 6617 1828 6611 1830 6607
$$
RAM/DS/TW/RVTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Nov 14, 9:30 AM CST, 1 hour 55 minutes earlier.
Area forecast discussion, Nov 14, 9:30 AM CST, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
1130 AM AST Wed Nov 14 2018
.UPDATE...
A tropical wave and an induce surface trough is causing hazardous
weather conditions across most of Puerto Rico this morning. TJSJ
doppler radar shows moderate to heavy rain across portions of
eastern, southeastern and interior areas of Puerto, while the
northern and metro areas are seeing light to moderate rain. This
activity is progged to continue through the reminder of the
afternoon. Therefore due to saturated soils from yesterdays rain
and the moderate to heavy rain today urban and small stream
flooding as well as mudslides in higher train is likely today. In
addition, these showers and thunderstorms are producing frequent
lightning as well as gusty winds up to 30 mph.
&&
.AVIATION...
MVFR/VFR conditions are prevailing across all terminal sites with
MVRF conds occurring due to +SHRA/TSRA. CIGS will continue to
fluctuate across the terminal sites as result of +SHRA/TSRA
today. SHRA/TSRA will persist through the 15/00Z TAF period.
Strong Sfc winds out of the east ranging from 20 to 30 kts, winds
turn to the southeast at 09 to 020 kft with winds ranging from 16
to 30 kts.
&&
.MARINE...
Choppy marine conditions will continue today as a result of a
tropical wave and induce surface trough to the northeast of Puerto
Rico. Therefore a small craft advisory is in effect for most of
the local and outer waterways. Seas will range from 6 to 8 feet
with seas occasionally reaching 10 feet.
&&
.PREV DISCUSSION... /issued 529 AM AST Wed Nov 14 2018/
SYNOPSIS...Unstable pattern associated with a surface trough and
an upper level low will continue to produce periods of heavy
rainfall across the local islands through Thursday. Conditions
will gradually improve Friday as mid-level high pressure ridge
will limit the coverage and the vertical development of the
showers. A moisture surge embedded in the trade winds will bring
some passing showers on Saturday.
SHORT TERM...Today through Friday...
The interaction of a low level trough over the area with an upper
level low spread from Haiti to just west of Saint Croix and
abundant moisture will cause shower and thunderstorms to continue
across the area. Southeast flow of 20 to 30 knots will keep a flow
of moisture over the local area with southeast Puerto Rico
receiving a major portion of the rainfall, but with northwest
Puerto Rico receiving some afternoon showers due to local
convergence and heating. A dry slot at 700 mb will enter the area
around 15/12Z, but will be followed by another band of good
moisture and a ribbon of moisture that will arrive from the east
southeast on Friday.
The low pressure in the upper levels appears to have disrupted the
formation of a tropical system and the National Hurricane Center
continues to give it a dismal chance of becoming a tropical storm in
the next 5 days. Also the wave has a classic inverted vee formation,
the first leg of which is over Puerto Rico and the Atlantic waters
to the north. This is why Saint Thomas and Saint Croix received so
little rain overnight. The second leg should arrive tonight--or a
little earlier in the case of the U.S. Virgin Islands. But after
this leg goes by, the southeast flow that continues will bring bands
of high humidity through the area and more narrow bands of drier air
and subsidence that will keep shower formation likely through the
period.
A flash flood watch continues in effect for all of Puerto Rico and
the U.S. Virgin Islands. Local rains of 1 to 4 inches, the exact
location being difficult to ascertain, are expected today through
Thursday and would produce flooding. Nevertheless, widespread
flooding is not expected.
LONG TERM...Saturday through Tuesday...
Another upper level low/TUTT will approach the region from the
east. This feature is forecast to remain over the Leeward Islands
keeping the local area on the stable side of the trough during
the weekend. However, a moisture surge embedded in the easterly
trade winds will bring showers and a couple of thunderstorms at
times during the weekend.
By early next week...Mid level ridge will hold and dominate the
local weather conditions. This will strengthen the trade wind cap
favoring a decrease in shower and thunderstorm activity. Under
this pattern, fresh trade winds will carry some showers over the
USVI and eastern PR in the morning followed by the typical
afternoon convection over western PR.
AVIATION...An upper lvl low and slowly migrating trough has produced
a wide area of rain, MVFR and mtn obscurations that covered the
eastern quarter of PR at 14/09Z with only isolated showers over
other land areas. Sct-numr showers will persist over the Atlantic
waters. SHRA over land will dvlp after 14/14Z and spread west. By
14/16Z SHRA/TSRA are expected to dvlp ovr wrn and interior PR.
SHRA/TSRA will also be present around the Leeward Islands.
Unsettled conds will prevail thru 16/18Z in the fcst area. Sfc
winds ESE 10-20 kt with some sea breeze influences aft 14/14Z. Max
winds blo FL540 are ESE-SE and are all are blo FL100 at 15 to 25
kt.
MARINE...Breezy conditions will likely prevail the rest of the
week, resulting in choppy conditions across most of the regional
waters. As a result, Small Craft Advisories are in effect for most
of the local waters through at least the end of the work week. Seas
should range between 6-8 feet occasional up to 10 feet offshore,
and between 3-6 feet elsewhere.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 88 76 88 76 / 90 50 40 40
STT 86 76 86 78 / 70 40 50 50
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through Thursday afternoon for Culebra-
North Central-Northeast-Northwest-San Juan and Vicinity-
Southeast-Western Interior.
Flash Flood Watch through Thursday afternoon for Central
Interior-Culebra-Eastern Interior-Mayaguez and Vicinity-
North Central-Northeast-Northwest-Ponce and Vicinity-San
Juan and Vicinity-Southeast-Southwest-Vieques-Western
Interior.
VI...High Rip Current Risk through Thursday afternoon for St Croix.
Flash Flood Watch through Thursday afternoon for St Croix-
St.Thomas...St. John...and Adjacent Islands.
AM...Flash Flood Watch through Thursday afternoon for Coastal Waters
OF Southwestern Puerto Rico out 10 NM-Coastal Waters of
Northern USVI and Culebra out 10 NM-Coastal Waters of
Southern Puerto Rico out 10 NM-Coastal Waters of Southern
USVI Vieques and Eastern Puerto Rico out 10 NM.
Small Craft Advisory until 6 PM AST Saturday for Anegada Passage
Southward to 17N-Atlantic Waters of Puerto Rico and USVI
from 10 NM to 19.5N-Caribbean Waters of Puerto Rico from 10
NM to 17N.
Small Craft Advisory until 8 AM AST Friday for Coastal Waters of
Northern Puerto Rico out 10 NM-Coastal Waters of Northern
USVI and Culebra out 10 NM.
Small Craft Advisory until 8 PM AST Friday for Coastal Waters of
Southern USVI Vieques and Eastern Puerto Rico out 10 NM-
Mona Passage Southward to 17N.
&&
SHORT TERM...TW
LONG TERM....ERHazardous weather outlook, Nov 14, 3:30 AM CST, 7 hours 55 minutes before
Perspectivas sobre Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorologia San Juan PR 502 AM AST miercoles 14 de noviembre de 2018 AMZ710>745-PRZ001>013-150915- San Juan y Vecindad-Noreste-Sureste-Este Interior- Norte Central- Interior Central-Ponce y Vecindad-Noroe15ste- Oeste Interior- Mayaguez y Vecindad-Suroeste-Culebra-Vieques-Aguas cercanas y lejanas a la costa del Atlantico y Caribe- 502 AM AST miercoles 14 de noviembre de 2018 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia Uno...Hoy y esta noche .Tronadas...Existe la probabilidad de tronadas con lluvia intensa y vientos en rafaga breves para hoy. La primera probabilidad es para el este de Puerto Rico en la manana. Aguaceros y tronadas probablemente apareceran en toda la isla en la tarde. .Inundaciones...Lluvia intensa pudiera resultar en inundaciones urbanas y de riachuelos. Si las bandas de lluvia organizadas persisten, el riesgo de inundaciones sera indicado. .Vientos...Se esperan vientos sostenidos en exceso de 20 nudos/23 mph a traves de las aguas locales y ocasionalmente cerca de las tronadas. .Oleaje...Se espera oleaje picado/vigoroso de hasta 8 pies a traves de las aguas mar abierto y las aguas costeras del norte y este de Puerto Rico. .Corrientes marinas...Existe riesgo alto de corrientes marinas para las playas del norte de Puerto Rico y el extremo este de Vieques y Culebra. .Dias dos a siete...jueves a martes Condiciones mojadas e inestables con aguaceros y tronadas continuaran al menos hasta el sabado. El riesgo alto de corrientes marinas debe disminuir a moderado para el domingo. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion amplia de observadores, sin embargo, se les exhorta a los observadores individuales a reportar inundaciones y corrientes marinas al Servicio Nacional de Meteorologia en San Juan. AMZ715-725-VIZ001-002-150915- San Tomas, San John e Islas Adyacentes- Santa Cruz- Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe- 502 AM AST miercoles 14 de noviembre de 2018 Esta perspectiva sobre las condiciones del tiempo peligrosas es para las Islas Virgenes Americanas y las aguas costeras adyacentes. .Dia Uno...Hoy y esta noche .Tronadas...Existe la posibilidad de tronadas con lluvia intensa y vientos en rafaga sobre sectores de las las Islas Virgenes Estadounidenses. .Inundaciones...Lluvia fuerte pudiera resultar en inundaciones de cuentas. Si las bandas de lluvia organzidas persisten, el riesgo de inundaciones sera indicado. .Vientos...Se espera viento en exceso a 20 mph/ 23 nudos a traves de las aguas locales. .Oleaje...Se espera oleaje picado/vigoroso de hasta 8 pies a traves de las aguas locales. .Corrientes marinas...Existe riesgo alto de corrientes marinas para las playas del extremo este de Santa Cruz y riesgo moderado de corrientes marinas para casi todas las demas playas. .Dias dos a siete...jueves a martes Condiciones mojadas e inestables con aguaceros y tronadas continuaran hasta el sabado. El riesgo de inundaciones disminuira cada dia luego de hoy, pero no se puede descartar hasta el domingo. El riesgo alto de corrientes marinas disminuye a moderado el domingo. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion amplia de observadores, sin embargo, se les exhorta a los observadores individuales a reportar corrientes marinas al Servicio Nacional de Meteorologia en San Juan.
In the hours before
Special weather statement, Nov 14, 8:11 AM CST, 3 hours 14 minutes before
Special Weather Statement National Weather Service San Juan PR 1011 AM AST WED NOV 14 2018 PRZ001-003-004-006-141515- San Juan and Vicinity-Central Interior-Eastern Interior-Southeast- 1011 AM AST WED NOV 14 2018 ...A STRONG THUNDERSTORMS WILL AFFECT AGUAS BUENAS...GUAYAMA... COAMO...CAGUAS...CAYEY...NARANJITO...BAYAMON...OROCOVIS...SAN LORENZO...COMERIO...GUAYNABO...BARRANQUITAS...SALINAS...CIDRA AND AIBONITO MUNICIPALITIES... At 1010 AM AST, strong thunderstorms are located near Santa Clara, or near Caguas, moving northwest at 5 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Aguas Buenas, Cidra, Aibonito, Comerio, Cayey, Barranquitas, Caguas, Santa Clara, Bairoa, G. L. Garcia, Pastos, Sumidero, Parcelas La Milagr, Parcelas La Milagrosa, Parcelas Nuevas and Jagual. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 1815 6594 1807 6621 1819 6640 1830 6613 TIME...MOT...LOC 1410Z 123DEG 6KT 1816 6607 TW
Special weather statement, Nov 14, 8:24 AM CST, 3 hours 1 minute before
Comunicado Especial de las Condiciones del Tiempo Servicio Nacional de Meteorologia San Juan PR 1011 AM AST miercoles 14 de noviembre de 2018 PRZ001-003-004-006-141515- San Juan y Vecindad-Centro Interior-Este Interior-Sureste- 1011 AM AST miercoles 14 de noviembre de 2018 ...TRONADAS FUERTES AFECTARAN A AGUAS BUENAS...GUAYAMA... COAMO...CAGUAS...CAYEY...NARANJITO...BAYAMON...OROCOVIS...SAN LORENZO...COMERIO...GUAYNABO...BARRANQUITAS...SALINAS...CIDRA Y AIBONITO... A las 1010 AM AST, tronadas fuertes estaban localizadas cerca de Santa Clara, o cerca de Caguas, moviendose hacia el noroeste a 5 mph. Vientos en exceso de 30 mph son posibles con estas tormentas. Lugares impactados incluyen... Aguas Buenas, Cidra, Aibonito, Comerio, Cayey, Barranquitas, Caguas, Santa Clara, Bairoa, G. L. Garcia, Pastos, Sumidero, Parcelas La Milagr, Parcelas La Milagrosa, Parcelas Nuevas y Jagual. Lluvia torrencial tambien esta ocurriendo con esta tronada, y pudiera causar inundaciones localizadas. No conduzca su vehiculo a traves de carreteras inundadas. Relampagos de nube a suelo estan ocurriendo con esta tronada. Los rayos pudieran impactar hasta 10 millas de la tronada. Busque refugio seguro dentro de un edificio o vehiculo. Esta tronada pudiera intensificarse, asegurese de seguir de cerca las estaciones de radio y television disponibles para informacion adicional y posibles avisos del Servicio Nacional de Meteorologia. TW/ERG
Special weather statement, Nov 14, 9:12 AM CST, 2 hours 13 minutes before
Special Weather Statement National Weather Service San Juan PR 1112 AM AST WED NOV 14 2018 PRZ003-004-006-141615- Central Interior-Eastern Interior-Southeast- 1112 AM AST WED NOV 14 2018 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT COMERIO...VILLALBA... COAMO...CAYEY...NARANJITO...BARRANQUITAS...OROCOVIS...SALINAS... COROZAL...CIDRA AND AIBONITO MUNICIPALITIES... At 1112 AM AST, strong thunderstorms were clustered over Aibonito, moving northwest at 10 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Coamo, Aibonito, Comerio, Cayey, Barranquitas, Orocovis, Villalba, Vazquez, Coco, Pastos, Parcelas La Milagrosa and Parcelas Nuevas. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 1811 6614 1799 6628 1815 6650 1833 6629 TIME...MOT...LOC 1512Z 137DEG 11KT 1811 6627 TW
Special weather statement, Nov 14, 9:18 AM CST, 2 hours 7 minutes before
Comunicado Especial de las Condiciones del Tiempo Servicio Nacional de Meteorologia San Juan PR 1112 AM AST miercoles 14 de noviembre de 2018 PRZ003-004-006-141615- San Juan y Vecindad-Centro Interior-Este Interior-Sureste- 1112 AM AST miercoles 14 de noviembre de 2018 ...UN AREA DE TRONADAS FUERTES AFECTARA COMERIO...VILLALBA... COAMO...CAYEY...NARANJITO...BARRANQUITAS...OROCOVIS...SALINAS... COROZAL...CIDRA Y AIBONITO... A las 1112 AM AST, tronadas fuertes estaban concentradas cerca de Aibonito, moviendose hacia el noroeste a 10 mph. Vientos en exceso de 30 mph son posibles con estas tormentas. Lugares impactados incluyen... Coamo, Aibonito, Comerio, Cayey, Barranquitas, Orocovis, Villalba, Vazquez, Coco, Pastos, Parcelas La Milagrosa y Parcelas Nuevas. Lluvia torrencial tambien esta ocurriendo con esta tronada, y pudiera causar inundaciones localizadas. No conduzca su vehiculo a traves de carreteras inundadas. Relampagos de nube a suelo estan ocurriendo con esta tronada. Los rayos pudieran impactar hasta 10 millas de la tronada. Busque refugio seguro dentro de un edificio o vehiculo. Esta tronada pudiera intensificarse, asegurese de seguir de cerca las estaciones de radio y television disponibles para informacion adicional y posibles avisos del Servicio Nacional de Meteorologia. TW/ERG
Special weather statement, Nov 14, 11:10 AM CST, 15 minutes before
Special Weather Statement
National Weather Service San Juan PR
110 PM AST WED NOV 14 2018
PRZ008>010-141800-
Northwest-Mayaguez and Vicinity-Western Interior-
110 PM AST WED NOV 14 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAS MARIAS...LARES...
SAN SEBASTIAN...ISABELA...MOCA...QUEBRADILLAS...ANASCO...CAMUY...
MAYAGUEZ...RINCON...HATILLO...UTUADO...AGUADA AND AGUADILLA
MUNICIPALITIES...
At 109 PM AST, radar indicated strong thunderstorms were located
along a line extending from La Playa to near San Sebastian. Movement
was northwest at 20 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Aguadilla, Aguada, Rincon, Moca, Las Marias, Mayaguez, Anasco,
Quebradillas, Lares, San Sebastian, Isabela, La Playa, Aceitunas,
Hato Arriba, Caban, Luyando, Juncal, Cacao, Espino and Mora.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 1851 6704 1849 6698 1848 6692 1832 6682
1816 6716 1817 6718 1821 6715 1823 6717
1828 6719 1830 6723 1836 6727 1839 6719
1842 6716 1848 6717 1850 6714 1852 6710
TIME...MOT...LOC 1709Z 143DEG 16KT 1828 6718 1837 6697
TWThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 8:11 AM CST | Special Weather Statement | JSJ | 64 min | |
| Nov 14, 8:30 AM CST | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 14, 9:12 AM CST | Special Weather Statement | JSJ | 63 min | |
| Nov 14, 9:25 AM CST | Areal Flood Advisory | JSJ | 2 hr | |
| Nov 14, 10:19 AM CST | Areal Flood Advisory | JSJ | 5 hr | |
| Nov 14, 11:10 AM CST | Special Weather Statement | JSJ | 50 min | |
| Nov 14, 11:15 AM CST | Areal Flood Advisory | JSJ | 4 hr | |
| Nov 14, 11:44 AM CST | Areal Flood Advisory | JSJ | 2 hr | |
| Nov 14, 11:59 AM CST | Flash Flood Warning | JSJ | 2 hr | |
| Nov 14, 3:10 PM CST | Special Weather Statement | JSJ | 80 min | |
| Nov 14, 4:00 PM CST | Areal Flood Advisory | JSJ | 2 hr | |
| Nov 14, 4:33 PM CST | Areal Flood Advisory | JSJ | 117 min |
Nearby
Flash Flood Warnings in Puerto Rico, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.